RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 3, Pages 20–33 (Mi dm1104)  

This article is cited in 7 scientific papers (total in 7 papers)

On conditional Internet graphs whose vertex degrees have no mathematical expectation

Yu. L. Pavlov


Abstract: We consider conditional random graphs of Internet type under the condition that the number of edges of the graph is known and the degrees of the vertices have no mathematical expectation. We prove limit theorems for the maximum vertex degree and the number of vertices of a given degree.

DOI: https://doi.org/10.4213/dm1104

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:5-6, 509–524

Bibliographic databases:

UDC: 519.2
Received: 01.04.2009

Citation: Yu. L. Pavlov, “On conditional Internet graphs whose vertex degrees have no mathematical expectation”, Diskr. Mat., 22:3 (2010), 20–33; Discrete Math. Appl., 20:5-6 (2010), 509–524

Citation in format AMSBIB
\Bibitem{Pav10}
\by Yu.~L.~Pavlov
\paper On conditional Internet graphs whose vertex degrees have no mathematical expectation
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 3
\pages 20--33
\mathnet{http://mi.mathnet.ru/dm1104}
\crossref{https://doi.org/10.4213/dm1104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2762799}
\elib{http://elibrary.ru/item.asp?id=20730344}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 5-6
\pages 509--524
\crossref{https://doi.org/10.1515/DMA.2010.031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952232425}


Linking options:
  • http://mi.mathnet.ru/eng/dm1104
  • https://doi.org/10.4213/dm1104
  • http://mi.mathnet.ru/eng/dm/v22/i3/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheplyukova I.A., “O predelnykh raspredeleniyakh nekotorykh chislovykh kharakteristik internet-grafov”, Trudy Karelskogo nauchnogo tsentra RAN, 2012, no. 5, 110–121  elib
    2. Pavlov Yu.L., “O predelnykh raspredeleniyakh stepenei vershin uslovnogo konfiguratsionnogo sluchainogo grafa”, Trudy Karelskogo nauchnogo tsentra RAN, 2012, no. 5, 78–88  elib
    3. A. V. Lebedev, “Activity maxima in some models of information networks with random weights and heavy tails”, Problems Inform. Transmission, 51:1 (2015), 66–74  mathnet  crossref  isi  elib
    4. Yu. L. Pavlov, E. V. Khvorostyanskaya, “On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges”, Sb. Math., 207:3 (2016), 400–417  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Yu. L. Pavlov, E. V. Feklistova, “On limit behavior of maximum vertex degree in a conditional configuration graph near critical points”, Discrete Math. Appl., 27:4 (2017), 213–222  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Yu. L. Pavlov, “Conditional configuration graphs with discrete power-law distribution of vertex degrees”, Sb. Math., 209:2 (2018), 258–275  mathnet  crossref  crossref  adsnasa  isi  elib
    7. Yu. L. Pavlov, I. A. Cheplyukova, “On the asymptotics of degree structure of configuration graphs with bounded number of edges”, Discrete Math. Appl., 29:4 (2019), 219–232  mathnet  crossref  crossref  isi  elib
  • Дискретная математика
    Number of views:
    This page:303
    Full text:123
    References:45
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020